# SDR 9500042202

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202US
- Make and model: Boeing 727251
- Aircraft serial: 22155
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Position Switch
- Part number: 32EN144
- Condition: Malfunctioned
- Location: Stabilizer Trim
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING 5 DEGREE FLAP TAKEOFF AT 20 KNOTS, CENTRAL AURAL WARNING HORN SOUNDED.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE REPLACED THE UPPER STABILIZER TRIM POSITION WARNING SWITCH S532.  OPERATIONAL CHECK NORMAL PER MM 31-26-24.
